# SDR SIMA20170224001

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 30,026 hours, 25,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY EMERGENCY LIGHT LAMP INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-50-10-000-801-A, AND 33-50-10-400-801-A. OPS CHECKED GOOD.
